MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Temperature-Sensing Foley Catheter; Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Temperature-Sensing Foley Catheter; Silicone Foley Catheter
Catalog Number 119116
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use of the foley catheter below incidents had happened, (1) during icu care, the patient experienced a period without urine discharge.Even after adjusting the patient's posture or straightening the catheter, urine still could not be smoothly drained into the urine bag.However, the patient immediately felt noticeable bloating, and after about 2 hours, a large amount of urine would flow out instantly, about 200-300ml.(2) when collecting urine samples, nurses follow the procedure by folding the drainage catheter so that the sample can be collected 30 minutes later.When the time comes, the nurse extracts urine from the y-branch of the ureter, only air is extracted, and urine cannot be obtained.However, once the fold is released, the urine flows smoothly from the catheter into the urine bag.(3) nurses in general wards observe that even when the catheter is in normal use, urinary leakage still occurs.When withdrawing, the water balloon is drawn first, but the d/w is only 3.5ml, which differs from the original d/w of 5ml injected during catheterization.This situation is not a single case; it has occurred repeatedly in multiple patients and is not limited to a single catheter.Based on patient safety and medical quality considerations, we respectfully ask your company to help clarify whether the product quality is related to a specific batch of products.If it is confirmed that the product defect is the cause, please also explain the subsequent handling procedures and compensation mechanisms for that batch of products to facilitate our hospital's subsequent operations and risk management.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: caution: aggressive traction, particularly in the presence of suturing, is not recommended for 100 percent silicone balloon foley catheters.To deflate catheter balloon: gently insert a syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.If you notice slow or no deflation, re-seat the syringe gently.Allow the balloon to deflate slowly on its own.Do not aspirate or manually accelerate the deflation of the balloon.If permitted by hospital protocol, the valve arm may be severed.If this fails, contact adequately trained professional for assistance, as directed by hospital protocol.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d, e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® All-Silicone Temperature-Sensing Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25643276
Report Number1018233-2026-04165
Device Sequence Number21220676
Product Code EZL
UDI-Device Identifier00801741046032
UDI-Public(01)00801741046032(11)250228(17)291130(10)NGKN0810
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119116
Device Lot NumberNGKN0810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown